# SDR 2003FA0000206

- Difficulty date: January 21, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N888CH
- Make and model: Cessna 182Q
- Aircraft serial: 18266884
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL CRACK IN AFT BULKHEAD AT STA 209.  ORIGINATING FROM UNDER THE ATTACH POINT OF RIGHT HORIZONTAL STABILIZER, ATHE THE UPPER INBOARD CORNER.
